# SDR MYWA110039

- Difficulty date: March 30, 2011
- Submitted: April 4, 2011
- Operation: Air carrier
- Aircraft: N753MA
- Make and model: Boeing 737-48E
- Aircraft serial: 28053
- Aircraft time: 21,496 hours, 26,225 cycles
- System (JASC): 7732 · Engine Vibration Analyzer
- Part: Indicator
- Condition: Fluctuates
- Location: Vibe Analyzer
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM: ENGINE NR 2 VIBRATION INDICATOR FLUCTUATES OCCASIONALLY FROM 0 TO 4.5 AND BACK.   REPLACED VIB COMPUTER IAW AMM 77-31-03 ENG RUN UP ACCOMPLISHED.  FAULT DID NOT DUPLICATE ON GROUND.   ACTION CLEARS DMI 8088 M/C NOTIFIED.  PLACARD REMOVED.  OPS GOOD IAW AMM 77-31-00.
